# SDR CALA2013112093103

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 49,176 hours, 11,868 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS & SATCOM NO COMM, CYCLED SATCOM CB.  REPLACED ACARS MANAGEMENT UNIT IAW MM 23-22-01.  SYSTEM OPERATIONS CHECKED NORMAL.
